Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 23, 2011, 5:14 PM CDT for Adair County, Russell County, Kentucky. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2011, 5:14 PM CDT (22:14 UTC)
- Expired
- Mar 23, 2011, 5:29 PM CDT
- In force
- 15 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 124 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401
WUUS53 KLMK 232214
SVRLMK
KYC001-207-232245-
/O.NEW.KLMK.SV.W.0055.110323T2214Z-110323T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM CDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 545 PM CDT
* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GADBERRY...MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
JAMESTOWN...
COLUMBIA...
GENTRYS MILL AND MONTPELIER...
RUSSELL SPRINGS AND ROYVILLE...
HORNTOWN AND SALEM...
ELI AND WHITTLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3704 8552 3715 8543 3716 8540 3714 8500
3711 8497 3712 8492 3706 8492 3700 8485
3699 8485 3694 8493
TIME...MOT...LOC 2214Z 277DEG 43KT 3707 8525
WIND...HAIL 60MPH 1.00IN
$$
EER1 follow-up statement
574
WWUS53 KLMK 232229
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
529 PM CDT WED MAR 23 2011
KYC001-207-232239-
/O.CAN.KLMK.SV.W.0055.000000T0000Z-110323T2245Z/
ADAIR KY-RUSSELL KY-
529 PM CDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUSSELL AND CENTRAL
ADAIR COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND PEA
SIZE HAIL.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3704 8552 3715 8543 3716 8540 3714 8500
3711 8497 3712 8492 3706 8492 3700 8485
3699 8485 3694 8493
TIME...MOT...LOC 2229Z 277DEG 43KT 3704 8503
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:02 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Mar 23, 2:02 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT WED MAR 23 2011 .SHORT TERM (TONIGHT AND THURSDAY)... TIMING THE CURRENT LINE OF STORMS ON RADAR IT APPEARS THE LINE SHOULD BE IN THE LAKE CUMBERLAND REGION AROUND 00Z WITH COLD FROPA WITHIN A COUPLE HOURS THEREAFTER. WILL USE THIS TIMING IN THE GRIDS. BEHIND THE STORMS AND FRONT A BRIEF PERIOD OF PARTLY CLOUDY SKIES WILL BE POSSIBLE BUT THE LARGE LOW CLOUD FIELD SEEN OVER THE UPPER MIDWEST TODAY IS THEN EXPECTED TO SWEEP IN FOR THE OVERNIGHT HOURS AND INTO THURSDAY MORNING. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE. HAVE BROUGHT MIN TEMPS UP TONIGHT A BIT WITH MORE CLOUD COVER EXPECTED. THURSDAY WILL BE COMPLETELY DIFFERENT FROM TODAY. PLENTY OF CLOUDS IN THE MORNING WILL HELP TO KEEP TEMPERATURES DOWN AS ALREADY COLD AIR SWEEPS IN. PARTIAL SUNSHINE IS EXPECTED IN THE AFTERNOON BUT MAX TEMPERATURES SHOULD STILL ONLY BE IN THE 40S. NORTH WINDS AROUND 10 MPH WILL GIVE WIND CHILLS IN THE 30S. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE AS WELL...ESPECIALLY IN SOUTHERN INDIANA AND THE KENTUCKY BLUE GRASS. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... WILL KEEP THIS SHORT AS THE FOCUS THIS AFTERNOON IS MAINLY ON THE SEVERE WEATHER POTENTIAL TODAY. THE LONG TERM WILL START OFF DRY WITH HIGH PRESSURE RIDGING IN FROM THE NORTHWEST. SKIES WILL BECOME PARTLY CLOUDY TO MOSTLY CLEAR OVERNIGHT. WITH THE COLD AIR MASS IN PLACE AND DECENT RADIATIVE COOLING TEMPS WILL DROP INTO THE UPPER 20S TO LOWER 30S FRIDAY MORNING. ON FRIDAY A LOW PRESSURE SYSTEM WILL BEGIN TO DEVELOP OVER THE WESTERN PLAINS. A WARM FRONT ASSOCIATED WITH THIS LOW WILL PUSH NORTH INTO TENNESSEE FRIDAY AFTERNOON. THE LOW WILL TRACK ACROSS SOUTH CENTRAL KENTUCKY EARLY SUNDAY MORNING. OVERRUNNING PRECIPITATION LOOKS TO SPREAD INTO WESTERN PARTS OF THE FORECAST AREA ON FRIDAY AFTERNOON WITH MORE WIDESPREAD SHOWERS DEVELOPING FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND. THE BEST CHANCE FOR RAIN FRIDAY NIGHT AND SATURDAY LOOKS TO BE ACROSS SOUTH CENTRAL KENTUCKY NEARER TO THE WARM FRONT. THOUGH THUNDERSTORMS DO NOT LOOK LIKELY ON SATURDAY SOME ELEVATED STORMS WILL BE POSSIBLE SO WILL KEEP IN A MENTION OF ISOLATED THUNDERSTORMS. THE RAIN WILL QUICKLY DEPART ON SUNDAY WITH A RIDGE OF HIGH PRESSURE QUICKLY MOVING THROUGH SUNDAY NIGHT. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH THIS SYSTEM AS MOST OF THE FORECAST AREA WILL BE ON THE NORTH SIDE OF THE WARM FRONT. WILL LEAVE OUT A MENTION OF A RASN MIX FOR NOW ON SATURDAY NIGHT AS PRECIPITATION SHOULD BE ENDING ACROSS THE AREA. HOWEVER A FEW FLAKES MAY BE POSSIBLE AS TEMPS DROP OVERNIGHT OVER SOUTHERN INDIANA. ANOTHER AREA OF LOW PRESSURE WILL DEVELOP AND CROSS THE REGION MONDAY NIGHT/TUESDAY MORNING. THE LATEST RUN OF THE GFS IS MUCH WEAKER AND FARTHER SOUTH WITH THIS SYSTEM. WILL CONTINUE WITH A CHANCE OF PRECIPITATION ACROSS THE FORECAST AREA MONDAY THROUGH TUESDAY NIGHT. WITH TEMPERATURES REMAINING ON THE COLD SIDE WE COULD SEE A MIX OF RA/SN MONDAY NIGHT AND TUESDAY NIGHT. HOWEVER THIS WILL BE HIGHLY DEPENDENT ON THE TRACK AND INTENSITY OF THIS SYSTEM. WILL HAVE TO CONTINUE TO MONITOR THIS OVER THE COMING DAYS. && .AVIATION (18Z TAF ISSUANCE)... AT 16Z A SURFACE LOW WAS CENTERED JUST NORTH OF INDIANAPOLIS WITH A COLD FRONT REACHING SOUTHWEST TO DALLAS. THE CU FIELD IS NOW WELL ESTABLISHED AND SCATTERED THUNDERSTORMS ARE EXPECTED TO SPROUT THIS AFTERNOON...WITH THE MOST COVERAGE DURING THE MIDDLE AND LATE AFTERNOON HOURS. STORMS WILL BEGIN TO DIMINISH WITH THE SETTING OF THE SUN THIS EVENING AND BE SWEPT OUT OF THE AREA COMPLETELY BY THE COLD FRONT. LOW CLOUDS ARE EXPECTED TO SURGE IN BEHIND THE FRONT AND CONTINUE INTO THURSDAY MORNING...AND MAY BE ON THE HIGH END OF MFVR. SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON WITH A FEW GUSTS TO 30KT POSSIBLE. THE FRONT WILL SWITCH WINDS AROUND TO THE NORTHWEST THIS EVENING BUT AT LOWER SPEEDS IN THE 9 TO 14KT RANGE. WINDS WILL VERY SLOWLY DECREASE THURSDAY AND WILL REMAIN OUT OF THE NORTHWEST. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........EER AVIATION..........13
Hazardous weather outlook, Mar 23, 5:03 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 603 PM EDT WED MAR 23 2011 KYZ026>028-046>049-053>057-061>067-070>078-081-082-242215- OHIO KY-GRAYSON KY-HARDIN KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 603 PM EDT WED MAR 23 2011 /503 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 9PM EDT...8PM CDT. SEVERE STORMS WILL CONTINUE THIS EVENING AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE REGION. THE MAIN THREATS WITH THESE STORMS... ESPECIALLY ALONG AND EAST OF THE I 65 CORRIDOR AND SOUTH OF THE OHIO RIVER...WILL BE VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. ESPECIALLY DANGEROUS LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORM...ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED THIS EVENING. INZ076>079-083-084-089>092-KYZ023>025-029>043-045-242215- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY- 603 PM EDT WED MAR 23 2011 /503 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Local storm report, Mar 23, 4:27 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL KNIFELY 37.23N 85.18W
03/23/2011 E1.00 INCH ADAIR KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100234
LGLocal storm report, Mar 23, 4:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 2 NE NICHOLASVILLE 37.89N 84.56W
03/23/2011 E0.50 INCH JESSAMINE KY TRAINED SPOTTER
PEA SIZED HAIL HAD OCCURRED PREVIOUSLY AT 325PM AT SAME
LOCATION
&&
EVENT NUMBER LMK1100235
LGLocal storm report, Mar 23, 4:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL RUSSELLVILLE 36.84N 86.89W
03/23/2011 E1.75 INCH LOGAN KY LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED
0530 PM TSTM WND GST RUSSELLVILLE 36.84N 86.89W
03/23/2011 E60 MPH LOGAN KY LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED
&&
EVENT NUMBER LMK1100236
EVENT NUMBER LMK1100237
LGSpecial weather statement, Mar 23, 4:40 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT WED MAR 23 2011
KYZ071-073>078-081-232230-
ADAIR-ALLEN-BARREN-CUMBERLAND-METCALFE-MONROE-RUSSELL-WARREN-
440 PM CDT WED MAR 23 2011
...STRONG STORMS WITH HAIL AND GUSTY WINDS AFFECTING
ADAIR...ALLEN...BARREN...CUMBERLAND...METCALFE...MONROE...RUSSELL
AND WARREN COUNTIES...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM GLASGOW TO 5 MILES SOUTH OF
THREE SPRINGS...MOVING EAST AT 40 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND GUSTY WINDS
TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
EDMONTON...
RANDOLPH AND YESSE...
HALIFAX AND GAINESVILLE...
ROSEVILLE AND CEDAR SPRINGS...
PETER CREEK AND GOODLUCK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND STRONG WINDS ARE POSSIBLE WITH THESE STORMS.
PREPARE NOW BY MOVING YOUR CAR TO A GARAGE...AND GOING INDOORS.
&&
LAT...LON 3680 8641 3681 8642 3683 8656 3699 8580
3697 8503 3677 8594
TIME...MOT...LOC 2139Z 271DEG 48KT 3697 8579 3684 8640
13Local storm report, Mar 23, 4:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
03/23/2011 LOGAN KY LAW ENFORCEMENT
TREES DOWN AT THE INTERSECTION OF MAIN ST. AND ARMORY
DR. AS WELL AS NEAR EPLEY STATION ALONG U.S. 431 N.
&&
EVENT NUMBER LMK1100238
LGLocal storm report, Mar 23, 4:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL WOODBURN 36.84N 86.53W
03/23/2011 E0.88 INCH WARREN KY TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL REPORTED IN THE DOWNTOWN
WOODBURN AREA
&&
EVENT NUMBER LMK1100239
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:14 PM CDT | Special Weather Statement | LMK | Nelson | 31 min |
| Mar 23, 1:45 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 30 min |
| Mar 23, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 24 min |
| Mar 23, 2:15 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 23 min |
| Mar 23, 2:18 PM CDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Spencer | 27 min |
| Mar 23, 2:22 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 23 min |
| Mar 23, 2:35 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 25 min |
| Mar 23, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 24 min |
| Mar 23, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 20 min |
| Mar 23, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 34 min |
| Mar 23, 2:52 PM CDT | Special Weather Statement | LMK | Anderson, Nelson, Woodford | 38 min |
| Mar 23, 3:02 PM CDT | Special Weather Statement | LMK | Clark | 13 min |
| Mar 23, 3:08 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 22 min |
| Mar 23, 3:21 PM CDT | Special Weather Statement | LMK | Edmonson | 24 min |
| Mar 23, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| Mar 23, 3:29 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 31 min |
| Mar 23, 3:31 PM CDT | Special Weather Statement | LMK | Clark, Jessamine | 29 min |
| Mar 23, 3:36 PM CDT | Special Weather Statement | LMK | Green, Taylor | 24 min |
| Mar 23, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison, Mercer, Woodford | 27 min |
| Mar 23, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 30 min |
| Mar 23, 3:46 PM CDT | Special Weather Statement | LMK | Franklin, Harrison, Scott | 44 min |
| Mar 23, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 31 min |
| Mar 23, 4:03 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Mar 23, 4:07 PM CDT | Special Weather Statement | LMK | Warren | 23 min |
| Mar 23, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 35 min |
| Mar 23, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 26 min |
| Mar 23, 4:12 PM CDT | Special Weather Statement | LMK | Adair, Green | 48 min |
| Mar 23, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 27 min |
| Mar 23, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 10 min |
| Mar 23, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Mar 23, 4:40 PM CDT | Special Weather Statement | LMK | Barren | 50 min |
| Mar 23, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 32 min |
| Mar 23, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 29 min |
| Mar 23, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 34 min |
| Mar 23, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Monroe | 15 min |
| Mar 23, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 37 min |
| Mar 23, 6:11 PM CDT | Special Weather Statement | LMK | Grayson, Ohio | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.